My doctor increased my Pravastatin to 80 mg about 3 months ago. Now my RL have gotten very bad. Requip no longer works so neurologist put me on Horizant 600 mg plus the Neupro patch 4Mg. It is not working.
16 Oct 2012
Quite possibly. Most drugs in this class (statins) can affect the musculoskeletal system in one way or another. Is your neurologist aware that you have increased your dosage of Pravastatin recently?
- Horizant Information for Consumers
- Horizant Information for Healthcare Professionals (includes dosage details)
- Side Effects of Horizant (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Approximately 2 hours. If I get up and walk it does not stop the pain. I am on celebrex and lipator and read in an article about restless leg ...
4 answers • 16 Dec 2009
Hypervitaminosis B? Any harm in taking Excess (Weekly) injections of B1+B6+B12 injections? It is the
... only medicine that gives temporary relief to severe restless legs syndrome
0 answers • 8 Feb 2010
I'm currently on Requip, but I would like to know if anyone has tried Mirapex, Baclofen, Horizant, or anything else for RLS and PLM? If so, what ...
39 answers • 10 Aug 2011
My Dr. just gave me the new RLS drug Horizant last week. He said everyone loves it and it doesn't even script Mirapex for his patients any ...
4 answers • 11 Oct 2011